| Model Number |
RBY2C2860-B |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2020-01755, 3005168196-2020-01756, 3005168196-2020-01757, 3005168196-2020-01758, 3005168196-2020-01759, 3005168196-2020-01761, 3005168196-2020-01762, 3005168196-2020-01763, 3005168196-2020-01764, 3005168196-2020-01765.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the inferior mesenteric artery (ima) using ruby coils, pod packing coils (pod pcs), pod coils, ruby coil detachment handles (handles) and a lantern delivery microcatheter (lantern).During the procedure, the physician advanced five ruby coils, two pod pcs, and two pod coils into the target vessel using the lantern and attempted to detach them using two different handles; however, the ruby coils, pod pcs and pod coils failed to detach.Therefore, the physician manually detached the five ruby coils, two pod pcs and two pod coils.The procedure ended at this point.There was no report of an adverse effect to this patient.